# SDR 20030815

- Difficulty date: April 5, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 19,237 hours, 22,605 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 1295240835
- Condition: Broken
- Location: Rudder Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE INSPECTION, MAINTENANCE DISCOVERED LT RUDDER PEDAL INTERCONNECT ROD END WAS BROKEN AT RUDDER BELLCRANK.  RODEND REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
